News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: What can help while I'm withdrawing from Effexor Xr


 Student11 - Mon Sep 07, 2009 2:35 pm

I've been taking Effexor XR for a few years now, and I go crazy without it. It's been 3 days since I've taken it (I ran out). I've been going crazy. I randomly start yelling and cursing at people, crying, contemplating suicide, etc. I feel like *****. I'm getting back on it asap, just had perscription refilled. In the meantime, is there anything I can do to feel better. And last, and most important, is this normal????!
I'm an 18 year old male, college student, who normally is calm and stress free. Now I am stressed, and going insane. thanks.
 Theresa Jones, RN - Fri Oct 09, 2009 7:42 am

User avatar Hi Student11,
Symptoms of withdrawal after abrupt discontinuation of the medication may range from worsening depression, anxiety, irritability, nausea, vomiting, fatigue, etc. Certain medications should not be abruptly discontinued and withdrawal can last for several days. Many pharmaceutical companies offer assistance programs to help patients acquire medications. If you are having difficulty meeting the expenses for this medication click the following link for information.
http://www.wyeth.com/contact?rid=/wyeth ... ssist.html
I hope you find this helpful. Best wishes!
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here